Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
An efficient implementation scheme of the simplified Newton iteration for block systems of nonlinear equations
Autore:
Zhao, SS;
Indirizzi:
Second NW Inst Ethn Minorities, Dept Informat & Comp Sci, Yichuan 750021, Peoples R China Second NW Inst Ethn Minorities Yichuan Peoples R China 750021 es R China
Titolo Testata:
APPLIED NUMERICAL MATHEMATICS
fascicolo: 2, volume: 39, anno: 2001,
pagine: 225 - 237
SICI:
0168-9274(200111)39:2<225:AEISOT>2.0.ZU;2-4
Fonte:
ISI
Lingua:
ENG
Keywords:
block system of nonlinear equations; simplified Newton iteration; general linear method; LU-decomposition; intrinsic parallelism;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Zhao, SS Second NW Inst Ethn Minorities, Dept Informat & Comp Sci, Yichuan750021, Peoples R China Second NW Inst Ethn Minorities Yichuan Peoples RChina 750021 a
Citazione:
S.S. Zhao, "An efficient implementation scheme of the simplified Newton iteration for block systems of nonlinear equations", APPL NUM M, 39(2), 2001, pp. 225-237

Abstract

For the simplified Newton iteration for solving an sm-dimensional block systems of nonlinear equations X = h(A circle times I-m)F(X) + Phi, this paper presents a new implementation scheme that possesses good intrinsic parallelism, does not involve any complex operations and inner iteration processes, but has to compute the m x m matrix J(2) = (f'(Z))(2). When {J} is of a certain character, often satisfied in practice by large systems, the paper proves that the computation of J(2) requires O(m), at most O(m(q)), 1 < q <2, operations. Under these circumstances, this implementation scheme is superior. (C) 2001 IMACS. Published by Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/11/20 alle ore 18:49:21